# SDR ABXA9700506

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 59100452
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE NEEDS TO BE WELDED.  WELDED LEADING EDGE PER ABX REA D957-18214.
